Volume 14, issue 3 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22, 1 issue

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Rational homological stability for groups of partially symmetric automorphisms of free groups

Matthew C B Zaremsky

Algebraic & Geometric Topology 14 (2014) 1845–1879
Bibliography
1 M Bestvina, N Brady, Morse theory and finiteness properties of groups, Invent. Math. 129 (1997) 445 MR1465330
2 K S Brown, Cohomology of groups, Graduate Texts in Mathematics 87, Springer (1982) MR672956
3 K U Bux, Orbit spaces of subgroup complexes, Morse theory, and a new proof of a conjecture of Webb, from: "Proceedings of the 1999 Topology and Dynamics Conference", Topology Proc. 24 (1999) 39 MR1802676
4 K U Bux, R Charney, K Vogtmann, Automorphisms of two-dimensional RAAGS and partially symmetric automorphisms of free groups, Groups Geom. Dyn. 3 (2009) 541 MR2529947
5 D J Collins, Cohomological dimension and symmetric automorphisms of a free group, Comment. Math. Helv. 64 (1989) 44 MR982561
6 M Culler, K Vogtmann, Moduli of graphs and automorphisms of free groups, Invent. Math. 84 (1986) 91 MR830040
7 S Galatius, Stable homology of automorphism groups of free groups, Ann. of Math. 173 (2011) 705 MR2784914
8 J T Griffin, Diagonal complexes and the integral homology of the automorphism group of a free product, Proc. Lond. Math. Soc. 106 (2013) 1087 MR3066749
9 A Hatcher, K Vogtmann, Cerf theory for graphs, J. London Math. Soc. 58 (1998) 633 MR1678155
10 A Hatcher, K Vogtmann, Rational homology of $\mathrm{Aut}(F_n)$, Math. Res. Lett. 5 (1998) 759 MR1671188
11 A Hatcher, N Wahl, Stabilization for the automorphisms of free groups with boundaries, Geom. Topol. 9 (2005) 1295 MR2174267
12 A Hatcher, N Wahl, Stabilization for mapping class groups of $3$–manifolds, Duke Math. J. 155 (2010) 205 MR2736166
13 C A Jensen, J McCammond, J Meier, The integral cohomology of the group of loops, Geom. Topol. 10 (2006) 759 MR2240905
14 C A Jensen, N Wahl, Automorphisms of free groups with boundaries, Algebr. Geom. Topol. 4 (2004) 543 MR2077676
15 R A McEwen, Homological stability for the groups $\mathrm{Out}{P}(n,t+1)$, PhD thesis, University of Virginia (2010)
16 R McEwen, M C B Zaremsky, A combinatorial proof of the Degree theorem in Auter space, to appear in New York J. of Math.
17 D Quillen, Homotopy properties of the poset of nontrivial $p$–subgroups of a group, Adv. in Math. 28 (1978) 101 MR493916
18 K Vogtmann, Local structure of some $\mathrm{Out}(F_n)$–complexes, Proc. Edinburgh Math. Soc. 33 (1990) 367 MR1077791
19 J C H Wilson, Representation stability for the cohomology of the pure string motion groups, Algebr. Geom. Topol. 12 (2012) 909 MR2928898